# SDR 2000UALA00812

- Difficulty date: December 24, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 44,647 hours, 4,833 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B26475184
- Condition: Damaged
- Location: Fuselage
- Part time: 44,647 hours, 4,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ACCOMPLISHED TO FLOORBEAM WEB PER SRM 51-70-13-001 DOUBLER INSTALLED AFT SIDE OF CABIN FLOORBEAM BS 880 RBL 9 WL 199 HEIGHT OF BEAM APPROX 7 INCHES WIDE.  *S/D*  DAMAGE CAUSED AT CURRENT MAINTENANCE CHECK BY ACCIDENT WHEN PERFORMING WORK IN VICINITY.  REPAIRED PER SRM 51-70-13-001.
